# SDR ASAA2018080645657

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,150 hours, 10,993 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6363
- Condition: Inoperative
- Location: Refuel Qty
- Part time: 37,147 hours, 10,992 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 REFUEL GAUGE INOPERATIVE.  ACFT GROUNDED.  REMOVED & REPLACED THE REFUEL QTY INDICATOR IAW AMM 28-41-61, OPS CHECKED NORMAL.
